Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Gutka addiction, having hyper thoughts, talking and laughing with one's self. What treatment is advisable?

my brother is addict to panparag n now aday he is laughing talking himself and hyper thoughts went to psychtiatrist he is depression please suggest any good rehabilation center to recover from i
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Madam/Sir

The amount of information provided is usually seen in mental illness called psychosis and probably it is not due depression. Use of tobacco is very common in such condition. It is not clear for how long he is suffering, whether any treatment was tried and which place you belongs to so that we can suggest any treatment center. With provided information it may be recommended that -
1-Patient require medication(? Antipsychotics) immediately for safety of self and others thus consult a qualified psychiatrist.
2-Try rehabilitation if patient does not improve completely.
3- Depending on the patient status continuous supervision for daily routine and other activity is required.
Hope he will get well soon.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor